MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK FEMALE EXTERNAL.

C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK FEMALE EXTERNAL.
Catalog Number PWF030
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient experienced leakage with the use of the wick and developed a urinary tract infection.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential root cause could be due to "inadequate material selection and/or wall thickness of tubing".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: " connect the other end of the 70¿ patient tubing securely to purewick¿ fec (h).Caution: it is important that the port connections be connected correctly for proper operation of the drydoc¿ vacuum station." (the letter (h) correlates to a diagram within the ifu.)" section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient experienced leakage with the use of the wick and developed a urinary tract infection.

Brand Name
PUREWICK FEMALE EXTERNAL.
Common Device Name
PUREWICK FEMALE EXTERNAL
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9780675
Report Number1018233-2020-01488
Device Sequence Number2511977
Product Code NZU
UDI-Device Identifier00801741143083
UDI-Public(01)00801741143083
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPWF030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;